# SDR N6WA2020093001

- Difficulty date: September 30, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10026
- Aircraft time: 40,326 hours, 30,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD HAS CORROSION ON THE BOTTOM LT CORNER OF THE COCKPIT DOOR ENTRY WAY.  REMOVED AND REPLACED FS 280 BULKHEAD.
